Alert archive / Georgia / Special Weather Statements in 2020
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 3, 2020, 1:01 PM EDT for Gordon County, Georgia. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2020, 1:01 PM EDT (17:01 UTC)
- Expired
- Aug 3, 2020, 1:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 1:22 PM EDT | TSTM WND DMG | 2 Nnw Adairsville, GA | ROOF DAMAGE TO SEVERAL HOMES ALONG BOWDOIN LANE, INCLUDING SHINGLES AND INSULATION PULLED OFF |
| Aug 3, 1:27 PM EDT | TSTM WND DMG | 4 N Adairsville, GA | A COUPLE TREES DOWNED AND ROOF DAMAGE TO A STRUCTURE ON HENSLEY RD SE |
| Aug 3, 1:30 PM EDT | TSTM WND DMG | 4 W Sonoraville, GA | MULTIPLE TREES DOWN ALONG CHARMIN CIRCLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 988 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
882
WWUS82 KFFC 031701
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT Mon Aug 3 2020
GAZ012-019-031730-
Gordon GA-Floyd GA-
101 PM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GORDON AND NORTHEASTERN
FLOYD COUNTIES UNTIL 130 PM EDT...
At 101 PM EDT...a strong thunderstorm was near Armuchee, or 9 miles
north of Rome...moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Calhoun, Plainville, Shannon, Pinson, Oostanaula, Sugar Valley,
Armuchee, Everett Springs and Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3441 8522 3443 8521 3444 8518 3449 8516
3462 8503 3462 8500 3443 8487 3440 8494
3440 8495 3438 8496 3440 8497 3438 8498
3439 8500 3436 8501 3428 8516 3441 8525
TIME...MOT...LOC 1701Z 242DEG 11KT 3439 8512
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 12:45 PM EDT, 16 minutes earlier.
Area forecast discussion, Aug 3, 12:45 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1245 PM EDT Mon Aug 3 2020 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 955 AM EDT Mon Aug 3 2020/ UPDATE... No significant changes to the forecast for this afternoon as a flair-up of showers and storms looks to be in the cards. The threat for a few strong to severe storms will continue with damaging winds the main hazard along with periods of heavy rain, possibly leading to localized flooding. BDL && SHORT TERM /Today through Tuesday/... A broad upper level trough is positioned over the eastern CONUS, spanning from the Great Lakes region southward to the Gulf Coast. This trough will persist over the area well beyond the short term period. With north and central Georgia currently positioned to the east of the trough axis, southwesterly flow aloft has set up over the area, allowing for a gradual moisture return. At the surface, a convergence zone is positioned across the I-85 corridor, and is expected to remain in place throughout the day today. Light showers along this boundary are currently entering into west Georgia, and precipitation chances along the boundary will gradually increase this morning. Meanwhile, Isaias is centered near the northeast Florida coast as the morning begins, and is expected to continue skirting along the Florida/Georgia coast today before reaching the South Carolina coast tonight. As Isaias nears the upper trough, it will rapidly accelerate northeastward along the Atlantic coast from Monday night into Tuesday and should be far from our forecast area on Tuesday. While the bulk of the enhanced moisture associated with Isaias is expected to remain to the east of the forecast area, southwest flow aloft to the east of the trough axis has nonetheless allowed for moisture return across Georgia, with precipitable water values mainly ranging from 1.6 to 1.8 inches. While direct impacts associated with Isaias will be minimal, primarily likely PoPs are forecast this afternoon as the storm draws closest to our area. The highest rain chances are expected to be co-located with the boundary stalled near the I-85 corridor. The highest rainfall totals are also forecast parallel to this boundary, where rainfall amounts over 1 inch could be observed over the course of the day. Some isolated instances of flash flooding could also be possible if strong, heavy rain producing cells train over a common area, leading to locally higher QPF. Low-level shear and deep-layer bulk shear values in the vicinity of this boundary in north Georgia are higher than what is typically observed this time of year, which will lead to a marginal risk for severe weather in north Georgia. With this enhanced shear but fairly modest SBCAPE this afternoon, damaging wind gusts will be the primary threat associated with any severe thunderstorms that occur. Frequent lightning and the aforementioned locally heavy rainfall will also be observed with any stronger storms. As Isaias moves away from the area late Monday night, rain chances will quickly diminish as drier air filters into the area behind the storm. A weak cold front associated with the upper trough will also enter northwest Georgia on Tuesday and slowly push south and east through the area over the course of the day. A slightly cooler, drier airmass is expected to filter into the area behind the cold front as it pushes into south-central Georgia. The combination of drier air on the backside of Isaias and the airmass behind the front will limit rain chances to slight PoPs across most of the area (and low-end chance PoPs in far north and east-central Georgia) on Tuesday afternoon. Mostly cloudy to overcast skies and increased convective coverage will keep temperatures below average over much of north and east Georgia, where highs will be in the mid to upper 80s this afternoon. West-central Georgia, which is furthest from the storm, will still see temperatures in the low to mid 90s this afternoon. In spite of lower rain chances on Tuesday, cooler air behind the cold front will keep temperatures near average across the north and central Georgia, with lows in the 60s and low 70s and highs ranging from the mid 80s in far north Georgia to the low 90s in central Georgia. King LONG TERM /Tuesday Night through Sunday/... Persistent long-wave trough over the eastern half of the CONUS will bring additional rounds of showers/storms to the area, mainly during the afternoon and evening hours each day. By the end of the week, upr ridge over Texas begins to build east as Atlantic ridge finally weakens/shifts east bringing some drier (mid lvl) air to the region and potentially reducing the threat for diurnally-driven convection. Temps will be near normal for early August through much of the period with perhaps a few degrees of warming by the end of the week/early weekend. DJN.83 && .AVIATION... 18Z Update... Scattered to numerous showers and thunderstorms this afternoon, diminishing this evening. Mainly VFR ceilings/conditions outside of thunderstorms. Potential for MVFR fog developing tonight with Sct IFR/MVFR clouds. Surface winds mainly light and variable outside of storms. //ATL Confidence...18Z Update... Low confidence for wind direction. Medium confidence for all other elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 87 68 90 69 / 70 40 10 10 Atlanta 86 70 88 71 / 70 40 20 10 Blairsville 78 62 81 61 / 100 50 30 10 Cartersville 86 68 89 67 / 70 40 20 10 Columbus 92 72 93 72 / 50 20 10 5 Gainesville 83 67 88 67 / 80 40 20 10 Macon 92 70 92 71 / 60 30 20 10 Rome 87 68 89 67 / 60 30 20 10 Peachtree City 88 68 89 70 / 70 40 20 10 Vidalia 90 72 94 74 / 60 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...BDL
Hazardous weather outlook, Aug 3, 11:49 AM EDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1149 AM EDT Mon Aug 3 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1149 AM EDT Mon Aug 3 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms will be more numerous today across the area with the threat for a few strong to severe storms this afternoon. Damaging winds will be the main threat along with severe hail and periods of heavy rain, possibly leading to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... The chance for showers and thunderstorms will exist each day, mainly during the afternoon and evening hours. No widespread severe weather is expected however, a few strong to low-end severe storms will be possible with the main threat being damaging winds. Locally heavy rain can also be expected in any of the stronger storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 3, 11:34 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1134 AM EDT Mon Aug 3 2020
GAZ011-019-031600-
Chattooga GA-Floyd GA-
1134 AM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA AND
WESTERN FLOYD COUNTIES UNTIL NOON EDT...
At 1134 AM EDT...a strong thunderstorm was over Eastern Weiss Lake,
or over Cedar Bluff...moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Lyerly, Menlo, Coosa, Cloudland, Chattoogaville and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3454 8548 3426 8524 3418 8544 3449 8551
3450 8551
TIME...MOT...LOC 1534Z 234DEG 15KT 3423 8555
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 3, 11:56 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1156 AM EDT Mon Aug 3 2020
GAZ002-011-019-031630-
Chattooga GA-Walker GA-Floyd GA-
1156 AM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHEASTERN WALKER
AND NORTHEASTERN FLOYD COUNTIES UNTIL 1230 PM EDT...
At 1155 AM EDT...a strong thunderstorm was over Lyerly, or 7 miles
southwest of Summerville...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Summerville, Trion, Center Post, Subligna, Suttles Mill, Berryton,
Tidings, Everett Springs and James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3435 8531 3458 8552 3471 8533 3466 8514
3449 8510
TIME...MOT...LOC 1555Z 221DEG 37KT 3440 8543
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 3, 11:58 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1158 AM EDT Mon Aug 3 2020
GAZ011-031615-
Chattooga GA-
1158 AM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA COUNTY
UNTIL 1215 PM EDT...
At 1158 AM EDT...a strong thunderstorm was over Lyerly, or near
Summerville...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lyerly, Menlo, Chattoogaville, Cloudland and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3457 8552 3457 8551 3437 8534 3433 8537
3431 8538 3428 8541 3429 8546
TIME...MOT...LOC 1558Z 221DEG 37KT 3440 8542
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 3, 12:31 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1231 PM EDT Mon Aug 3 2020
GAZ025-035>037-047-031700-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
1231 PM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON...NORTHEASTERN
WALTON...SOUTHEASTERN BARROW...NORTHWESTERN CLARKE AND NORTHWESTERN
OCONEE COUNTIES UNTIL 100 PM EDT...
At 1230 PM EDT...a strong thunderstorm was over Gratis, or near
Monroe...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Monroe, Watkinsville, Statham, Bogart, North High Shoals, Bethlehem,
Between, Good Hope, Athens-Clarke County, Bear Creek Reservoir,
Eastville, Nicholasville, Pannell, Campton, Herndonville and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3401 8346 3388 8340 3381 8350 3382 8351
3379 8353 3368 8368 3380 8383 3404 8363
TIME...MOT...LOC 1630Z 232DEG 11KT 3386 8369
WIND...40MPHSpecial weather statement, Aug 3, 12:50 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1250 PM EDT Mon Aug 3 2020
GAZ031-041>043-031715-
Douglas GA-Haralson GA-Carroll GA-Paulding GA-
1250 PM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...SOUTHEASTERN
HARALSON...NORTHERN CARROLL AND SOUTHWESTERN PAULDING COUNTIES UNTIL
115 PM EDT...
At 1250 PM EDT...a strong thunderstorm was over Waco, or near
Buchanan...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Mount Zion, Waco,
Abilene, Draketown, Lake Val-Do-Mar, Bowdon Junction and John Tanner
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3391 8507 3391 8505 3392 8505 3394 8502
3371 8485 3359 8520 3374 8531
TIME...MOT...LOC 1650Z 238DEG 11KT 3371 8518
WIND...40MPHSpecial weather statement, Aug 3, 1:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT Mon Aug 3 2020
GAZ012-019-031730-
Gordon GA-Floyd GA-
101 PM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GORDON AND NORTHEASTERN
FLOYD COUNTIES UNTIL 130 PM EDT...
At 101 PM EDT...a strong thunderstorm was near Armuchee, or 9 miles
north of Rome...moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Calhoun, Plainville, Shannon, Pinson, Oostanaula, Sugar Valley,
Armuchee, Everett Springs and Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3441 8522 3443 8521 3444 8518 3449 8516
3462 8503 3462 8500 3443 8487 3440 8494
3440 8495 3438 8496 3440 8497 3438 8498
3439 8500 3436 8501 3428 8516 3441 8525
TIME...MOT...LOC 1701Z 242DEG 11KT 3439 8512
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:34 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Aug 3, 6:09 AM EDT | Special Weather Statement | FFC | Fannin | 36 min |
| Aug 3, 6:58 AM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Aug 3, 7:04 AM EDT | Special Weather Statement | FFC | Cherokee | 26 min |
| Aug 3, 7:11 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Aug 3, 7:27 AM EDT | Special Weather Statement | FFC | Murray | 48 min |
| Aug 3, 7:33 AM EDT | Special Weather Statement | FFC | Bartow | 42 min |
| Aug 3, 7:58 AM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| Aug 3, 8:26 AM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Aug 3, 11:34 AM EDT | Special Weather Statement | FFC | Chattooga | 26 min |
| Aug 3, 11:56 AM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Aug 3, 11:58 AM EDT | Special Weather Statement | FFC | Chattooga | 17 min |
| Aug 3, 12:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 45 min |
| Aug 3, 12:20 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 40 min |
| Aug 3, 12:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Aug 3, 12:50 PM EDT | Special Weather Statement | FFC | Haralson | 25 min |
| Aug 3, 1:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Aug 3, 1:29 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 31 min |
| Aug 3, 1:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 28 min |
| Aug 3, 1:49 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Aug 3, 1:52 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| Aug 3, 1:54 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 51 min |
| Aug 3, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Aug 3, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 50 min |
| Aug 3, 2:37 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 23 min |
| Aug 3, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 34 min |
| Aug 3, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Rockdale, Walton | 42 min |
| Aug 3, 2:59 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Aug 3, 3:01 PM EDT | Special Weather Statement | FFC | Forsyth | 44 min |
| Aug 3, 3:11 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| Aug 3, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 3, 3:35 PM EDT | Special Weather Statement | FFC | Walton | 25 min |
| Aug 3, 3:39 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Aug 3, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 36 min |
| Aug 3, 3:57 PM EDT | Flash Flood Warning | FFC | DeKalb | 3 hr |
| Aug 3, 4:08 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Aug 3, 4:15 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 45 min |
| Aug 3, 4:22 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Aug 3, 4:31 PM EDT | Flash Flood Warning | FFC | Muscogee | 3 hr |
| Aug 3, 4:36 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 3 hr |
| Aug 3, 4:41 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Aug 3, 4:57 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe, Wilkes | 33 min |
| Aug 3, 5:02 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Wilkinson | 28 min |
| Aug 3, 5:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Aug 3, 5:35 PM EDT | Special Weather Statement | FFC | Glascock | 25 min |
| Aug 3, 5:38 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 52 min |
| Aug 3, 5:48 PM EDT | Special Weather Statement | FFC | Warren | 57 min |
| Aug 3, 6:49 PM EDT | Special Weather Statement | FFC | Heard | 56 min |
| Aug 3, 7:21 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Aug 3, 7:52 PM EDT | Special Weather Statement | FFC | Heard | 38 min |
Nearby
Special Weather Statements in Georgia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.